Citation: Sasha. "A Nice High Turned Nightmarish: An Experience with Cocaine & 1,4-Butanediol (exp10734)". Erowid.org. Nov 21, 2001. erowid.org/exp/10734
Night started off well; basic plan was to stay at the apartment with my boyfriend and split an 8-ball. Plan was in effect, it was great coke, and a neighbor was over having some wine and chatting. Night wore on, coke wore on, neighbor deigned to share. I am a pretty avid user when I use, so it's my guess I snorted the lion's share - but felt very in control. Party migrated 2 doors down to said neighbors, where we continued, sans coke. Jitters and uneasiness set in about 5:30 AM, that icky time, when I usually pop a Klonopin or 2. Neighbor spoke up - 'I have something that will bring you down!' and pulls out a glass of semi-cloudy liquid. Purportedly GHB, then he explained it was 1,4. I had heard of GHB, but only knew it as 'liquid ecstasy'. Took a gulp, and took a little more after a few minutes, as neighbor gave disclaimer that 'you'll feel great for a few minutes and then you'll fall asleep'. Understatement.
I felt AMAZING for about 10 minutes - better than the best roll I've ever had on MDMA. And that's the last thing I remember. Apparently I went into the bathroom, fell off the toilet, hit my face (and got the worst black eye I'd ever seen), went into convulsions, and spent the next 3 hours in complete hysterical disorientation, half-naked on neighbor's stripped bed, vomiting everywhere.
Moral of the story?
1. I will never agree to do any drug I know little/nothing about/never tried while I are high on another drug - REASONING IMPAIRED.
2. I won’t mix prescription meds with illicit ones unless I know they work together! (I have bipolar disorder and take massive amounts of lithium, Topamax, Seroquel, Klonopin).
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.